# SDR CA990308025

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF341A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Part time: 9,799 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH ,THE LANDING GEAR DISAGREE MESSAGE ON.  AFTER THREE ATTEMPTS TO  LOWER GEAR WITHOUT SUCCESS, AN ALTERNATE GEAR SELECTION WAS SUCCESSFULLY CARRIED OUT.  AIRCRAFT LANDED OK. SELECTOR VALVE REPLACED.
